# SDR SWI2024F01132

- Difficulty date: June 20, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER COCKPIT FLOOR, FWD OF 280 FRAME. FWD JACKING POINT THE LH INTERCOSTAL IS CORRODED. FLAGGED           S/N 0657 (C-CHECK RO 10/7/2024) (FILED CLOSED)REPAIRED FWD OF F/S 280 FRAME FWD  JACKING POINT THE L/H INTERCOSTAL IAW DWG CC670-32050 REV. NC AND REO 670-53-11-2010 REV. -- DATED 2024-09-02 ALL STEPS COMPLIED WITH  AND CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01 AND COMPLIED WITH TASK 51-900-1002-SKY. LEAK CHECK GOOD SEE CONTINUATION CARD FOR DETAILS.
